Has anyone had experience with prescribing Inderal for tachycardia in POTS (postural orthostatic tachycardia syndrome)? Patient's BP doesn't change much, but HR increases during POTS attack, then she experiences bradycardia in the evenings. Also concerned that some POTS patients are helped immediately by Inderal, then it suddenly quits working after several months.
12 Dec 2009
Slow heartbeat is a serious side effect of Inderal. Please see your doctor, if you haven't done so already.
I couldn't find any reviews with anything related to Inderal's effectiveness dropping. Please try the forum. Someone may be able to share their experience.
- Inderal Information for Consumers
- Inderal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Inderal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... pacemaker as I suffer with Bradycardia with vasavagol syncope I notice I am very dizzy in the morning but I also blackout a lot at night which ...
2 answers • 21 Oct 2009
My mom and I have been searching for what seems like forever. We don't mind traveling far and we live in California. Thanks.
4 answers • 24 Jan 2011
I have had POTS for years and have been unable to find a doctor to diagnose or treat me. Could anyone recommend me a specialist to do this? Thank You ...
1 answer • 17 Apr 2011
Postural Orthostatic Tachycardia Syndrome - I'm newly diagnosed for POTS and currently have it about 80% controlled.
3 answers • 1 May 2011
Postural Orthostatic Tachycardia Syndrome - I have POTS that is temporary but incapacitating for 1-2
... months following major illness and most recently thyroidectomy for early Thyroid cancer. My physician is recommending Thyrogen and possible RAI. ...
1 answer • 29 Apr 2013